# SDR DALA13001666307

- Difficulty date: January 11, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 97,543 hours, 11,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Bs 1160
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPEN HOLE HFEC INSPECTION ON RT SIDE BS 1160 TENSION TIE FOUND ONE CRACK AT FRAME, LOWER ROW 3RD FASTENER HOLE FROM OTBD.   REAMED OVERSIZE FORM 0.187" TO 0.199" DIA IAW SB747-53A2507,  REV1.
